# SDR AALA201712219002

- Difficulty date: November 14, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347820720100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION OF SEAT TRACK BETWEEN FR 73 TO FR 74 AT RIGHT BUTTLINE -Y1456 MINUS 4 INCHES. REPLACED SEAT TRACK BETWEEN FR 73 TO FR 74 AT RIGHT BUTTLINE -Y1456 MINUS 4 INCHES PER SRM 51-72-11.
